# SDR ASAA2022052838486

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 26,619 hours, 8,243 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Apu
- Part number: UNKNOWN
- Condition: Noisy
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH "B" AND "C" FA'S REPORTED UNUSAL BANG AFTER COMPLETION OF PUSHBACK BOTH FELT IT IN THEIR SEATS NEITHER THE "A OR "D" FOWARD GALLEY FELT ANYTHING. GROUNDED - YES. SUSPECT APU EXHAUST BACKFIRE DURING APU SHUTDOWN OBSERVED APU SHUTDOWN, COOL-DOWN AND RE-START OPS CK NORMAL PERFORMED GVI (WALKAROUND)OF AIRFRAME, ENGS AND WHEEL WELLS NO DEFECTS NOTED OK FOR SVC REF B737-900 AMM 49-11-00.
